Discussions By Condition: I cannot get a diagnosis.

Please Help My Skin...Please

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: mr_ernest
  • February 28, 2007
  • 08:28 AM

Hello Everyone! Let me give you a detail of my current skin problem and I’m hoping that someone can help me on what to do. It was late September 2006 that blisters started occurring on my chest and I am assured that this is because of the sudden change of weather in our locale, it was the intense heat. I learned that this may also be due to friction due to the fit shirts that I wore. So I jut let them come out and because of the itch, and ignorantly having this for the first time, the blisters pop… and that started my misery.

I noticed that the blisters kept popping on different areas of my body especially on my shoulders and back and other areas covered by my t-shirt. At first, I used IODINE and POWDER just to disinfect the wound since I known this as a common cleanser. The blisters on my chest area were gone and just left pigmentation. Months after, my back and stomach area is full of little blisters clustered in groups. At first, I used an anti-itch cream just to prevent me from scratching and popping them. It gave me comfort but it doesn’t stop them from spreading. I then tried BACITRACIN as my anti-bacterial ointment. I discontinue using it because though it dries the blisters (making the area like a pimple red scar), the area surrounding the scars starts having the clusters of small blisters again.

Now it has worsened, and at times swelling giving me the best discomfort even though tolerable. I was instructed to use FUCIDIN (Fucidic Acid) ointment and learned that this is the applicable ointment. It helped in lessening the swelling and lightening the blister-scarred areas. Dried scars are left on some part my skin. But what bothers me is that it slowly heals the area, but around the scarred area, the clusters of blisters keep coming back…again and again!

I already took Erythromycin as my oral antibiotic.

What’s happening to me? What am I to do?

Is there also a way to clear the pigmentation in the skin left by the scars?

I know, many would tell me to go to a dermatologist and I think it’s REALLY the right thing, but pardon me please for being financially embarrassed. Yeh, we’re poor…

Please help…

Reply Flag this Discussion

2 Replies:

  • This sounds just like the rash that I have. When I scratch them, I can feel fluid coming out of them, like they start out as blisters, and they do seem to spread, and they do leave little marks when they heal. I went to my doctor twice for different patches of this stuff, and he is sure it is atopic eczema. It is caused by an allergy to something...could be soap, shampoo, laundry detergent, pets...even dust mites. Do you have allergies or sensitivities to anything, such as cats or detergents? My doctor has me washing with plain white Dove soap and taking an antihistamine. I am also supposed to get a prescription filled for an ointment (a hydrocortisone, I think), and I am going to start washing my clothes in Dreft or some other really mild laundry soap or detergent. Using the Dove soap and taking the antihistamines has really helped me. Another thing my doctor told me was that having dry skin could be worsening/triggering the problem, and that I should use a mild skin lotion called Basis. Lubriderm or Cetaphil would probably work just as well, though. Hope this info helps you to get some relief. Good luck.
    Anonymous 42,789 Replies Flag this Response
  • Thanks zookeper! i'll check on you recommendation. You are really helpful. Thanks a lot!:)
    mr_ernest 3 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?